# SDR MWEA981129

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59203231
- Condition: Damaged
- Location: Bs 530
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED TEMPORARY CLASS THREE REPAIR TO FUSELAGE SKIN AT STATION 530 LONGERON 22 RIGHT TO 23 RIGHT.  MTC FABRICATED AND INSTALLED DOUBLER REPAIR.
